کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
11023777 1701248 2019 27 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Exact and approximate solutions of the infinite integrals of the asperity height distribution for the Greenwood-Williamson and the Greenwood-Tripp asperity contact models
ترجمه فارسی عنوان
راه حل های دقیق و تقریبی انتگرال های بی نهایت توزیع ارتفاع صلح آمیز برای گرندوود-ویلیامسون و مدل های تماس گرانودو-ترپیپ
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه مهندسی شیمی شیمی کلوئیدی و سطحی
چکیده انگلیسی
The main contribution of this paper is in providing the closed-form solutions for F2 and F5/2 integrals. They appear in problems of contact mechanics described by the Greenwood-Tripp model for the contact of two nominally flat rough surfaces. It is evident that exact solutions as proposed are better than the existing approximate solutions because they could significantly improve the results in comparison to the solutions which are obtained via existing approximants. Relatively simple approximation formulas for those who do not choose to use closed-forms are also proposed. Two kinds of rational approximants which differ in complexity and accuracy are provided. The maximum relative error of more accurate approximations is about 10−8%, while for the simpler approximants is about 10−4%.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Tribology International - Volume 130, February 2019, Pages 206-215
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت